7 weeks post flutter ablation: So, as many of... - AF Association

AF Association
19,240 members23,314 posts

7 weeks post flutter ablation

jedimasterlincoln
jedimasterlincoln

So, as many of you know I had my 3rd ablation back end of September. I was back to work last week via occupational health on reduced hours and awaiting my follow up with EP, and on evidence suggested pre-op I'd need "another 3 hours in the lab" for "more work on the left" once the flutter area was treated. I'd had residual flutters settle after 3 weeks since procedure.

Well, after working Tues n Weds and having the rest of the week off I was feeling OK, aside from a little tiredness (expected with being back at work and 4 month old baby)..... yet on Saturday afternoon with the place to myself for the weekend and everyone away I was moving a cabinet and coffee table and tidying up and my heart flipped out again.

I've been back on the flecanide 50mgx2 a day since my ablation, after it being stopped and accused of making the flutter worse, and my bisoprolol has been down to 2.5 from 10mg. I kept on with the apixaban.

Suffice it to say - it's not worked. Be it the flutter back, the AF rearing, or the reduction in meds. HR is currently ranging (at rest) between 110-120, and whilst it's not in the ranges of the summer of 210-250 it is still rather debilitating.

So, I'm off wok again and waiting with even more hope that the appointment next monday with my EP will bring a further plan in light of my further symptoms.

Once again, watching this space! Luck is not on my side.

5 Replies
oldestnewest
BobD
BobDVolunteer

Sorry to read than/ Try to keep positive as it is still early days.

Sorry, big hug......

How utterly disappointing. Good luck with the EP appointment.

Sorry to hear that. Hopefully will settle down soon. I fear the same will happen to me as I start doing more since exertion is what brought my AF/flutter episodes on prior ablation. 3weeks post. Best wishes with EP appointment

How disappointing for you. At least you don't have to wait too long before you see your EP. Best of luck.

You may also like...